Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

STD Doubt / MAsturbation Habbit

I use to masturbate since age of 13. I had sex with women of age 39yrs these days i feel pain in my pennis is it a STD or side effect of over doing masturbation. Also how can i strengthen my pennis (STIFFNESS / DURATION)

Asked On : Tue, 9 Mar 2010
Answers:  2 Views:  476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hey dont believe in the above post. If you go for such treatments you shall land up with a quack which will have serious effects on your overall health with the unauthenticated treatments that they give.

Answered: Sat, 13 Mar 2010
  Anonymous's Response

These problems are dated centuries back and thats why I belive that Ayurveda has very good effects. I have seen in movies where they give some lehya and it changes many things. So do consider that.

Answered: Sat, 13 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor